Using your inhaler too often won't harm you, but it can make the medicine less effective for when you really need it.
Do some research on Vocal Cord Dysfunction (VCD). VCD mimics asthma, but is treated with speech therapy and breathing techniques. There is a video online that demonstrates one breathing technique. Look it up and try it. See if using that technique reduces your symptoms enough that you don't need the inhaler as often.
When my asthma first worsened, I was also diagnosed with VCD. Doint the breathing exercise did help keep my calm during an asthma attack and sometimes stopped my symptoms. I was having VCD attacks at times and not asthma attacks.
Thank you so much for your comment! I will look that up as its something I haven't heard of. I was diagnosed as having anxiety disorder and my nervous system was a mess due to stress, and all my symptoms match chronic hyperventilation syndrome. Doing Buteyko has helped alot and I can keep calm when Im very short of breath. But I have been taking preventer (flixotide) which also helps a bit as I can feel mucous build up, so I thought i might have CHVS as well as seasonal asthma..... Anyway thanks again =)
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.